File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims

TitleThe ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claims
Authors
KeywordsAsymptotics
Constant interest force
Extended regular variation
Negative dependence
Renewal model
Ruin probability
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2007, v. 40 n. 3, p. 415-423 How to Cite?
AbstractRecently, Tang [Tang, Q., 2005a. Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation. Scand. Actuar. J. (1), 1-5] obtained a simple asymptotic formula for the ruin probability of the renewal risk model with constant interest force and regularly varying tailed claims. In this paper, we use a completely different approach to extend Tang's result to the case in which the claims are pairwise negatively dependent and extended regularly varying tailed. © 2006 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/82656
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorChen, Yen_HK
dc.contributor.authorNg, KWen_HK
dc.date.accessioned2010-09-06T08:31:54Z-
dc.date.available2010-09-06T08:31:54Z-
dc.date.issued2007en_HK
dc.identifier.citationInsurance: Mathematics And Economics, 2007, v. 40 n. 3, p. 415-423en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82656-
dc.description.abstractRecently, Tang [Tang, Q., 2005a. Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation. Scand. Actuar. J. (1), 1-5] obtained a simple asymptotic formula for the ruin probability of the renewal risk model with constant interest force and regularly varying tailed claims. In this paper, we use a completely different approach to extend Tang's result to the case in which the claims are pairwise negatively dependent and extended regularly varying tailed. © 2006 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.rightsInsurance: Mathematics and Economics . Copyright © Elsevier BV.en_HK
dc.subjectAsymptoticsen_HK
dc.subjectConstant interest forceen_HK
dc.subjectExtended regular variationen_HK
dc.subjectNegative dependenceen_HK
dc.subjectRenewal modelen_HK
dc.subjectRuin probabilityen_HK
dc.titleThe ruin probability of the renewal model with constant interest force and negatively dependent heavy-tailed claimsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6687&volume=40&issue=3&spage=415&epage=423&date=2007&atitle=The+ruin+probability+of+the+renewal+model+with+constant+interest+force+and+negatively+dependent+heavy-tailed+claimsen_HK
dc.identifier.emailNg, KW: kaing@hkucc.hku.hken_HK
dc.identifier.authorityNg, KW=rp00765en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.insmatheco.2006.06.004en_HK
dc.identifier.scopuseid_2-s2.0-33847331202en_HK
dc.identifier.hkuros138163en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33847331202&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume40en_HK
dc.identifier.issue3en_HK
dc.identifier.spage415en_HK
dc.identifier.epage423en_HK
dc.identifier.isiWOS:000245769800004-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridChen, Y=36468032600en_HK
dc.identifier.scopusauthoridNg, KW=7403178774en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats